Bisphosphonate-associated mandibular osteonecrosis

E. Carneiro, P. Vibhute, A. Montazem, Peter M. Som

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

A 66-year-old man with multiple myeloma treated with zoledronic acid, melphalan, and prednisone after a tooth extraction developed severe osteonecrosis of the mandible that was nonresponsive to antibiotic therapy. A CT scan showed innumerable fragmented sequestra in the mandible and some adjacent soft tissue fullness around the mandible. The association between the use of bisphosphonates and osteonecrosis of the jaw has been described only recently.

Original languageEnglish
Pages (from-to)1096-1097
Number of pages2
JournalAmerican Journal of Neuroradiology
Volume27
Issue number5
StatePublished - May 2006
Externally publishedYes

Fingerprint

Dive into the research topics of 'Bisphosphonate-associated mandibular osteonecrosis'. Together they form a unique fingerprint.

Cite this